Advanced search

Supermodular ordering and stochastic annuities.

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
GOOVAERTS, MJ, and Jan Dhaene. 1999. “Supermodular Ordering and Stochastic Annuities.” Insurance Mathematics & Economics 24 (3): 281–290.
APA
GOOVAERTS, MJ, & Dhaene, J. (1999). Supermodular ordering and stochastic annuities. INSURANCE MATHEMATICS & ECONOMICS, 24(3), 281–290.
Vancouver
1.
GOOVAERTS M, Dhaene J. Supermodular ordering and stochastic annuities. INSURANCE MATHEMATICS & ECONOMICS. 1999;24(3):281–90.
MLA
GOOVAERTS, MJ, and Jan Dhaene. “Supermodular Ordering and Stochastic Annuities.” INSURANCE MATHEMATICS & ECONOMICS 24.3 (1999): 281–290. Print.
@article{171979,
  author       = {GOOVAERTS, MJ and Dhaene, Jan},
  issn         = {0167-6687},
  journal      = {INSURANCE MATHEMATICS & ECONOMICS},
  language     = {eng},
  number       = {3},
  pages        = {281--290},
  title        = {Supermodular ordering and stochastic annuities.},
  volume       = {24},
  year         = {1999},
}

Web of Science
Times cited: